ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Role of fundamental solutions for optimal lipschitz extensions on hyperbolic space

Adimurthi, * and Biswas, Imran H (2005) Role of fundamental solutions for optimal lipschitz extensions on hyperbolic space. In: Journal of Differential Equations, 218 (1). pp. 1-14.

[img] PDF
av37.pdf - Published Version
Restricted to Registered users only

Download (138kB) | Request a copy
Official URL: http://dx.doi.org/10.1016/j.jde.2005.07.004


In this paper we consider the problem of finding the relation between absolutely minimizing Lipschitz extension of a given function defined over a subset of the hyperbolic space and the viscosity solution of the PDE that appears from the associated variational problem. Here we have shown that the absolute minimizers can be fully characterized by a comparison principle (comparison with cones) with the fundamental solutions of the associated PDE. We have finally proved that the three properties, (i) comparison with cones, (ii) absolutely minimizing Lipschitz extension and (iii) viscosity solution of associated PDE, are equivalent.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to Elsevier Science.
Keywords: Viscosity solutions;Infinity Laplacion;Hyperbolic space;Optimal Lipschitz extension;Fundamental solution
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: B.S Priyanka
Date Deposited: 22 Nov 2005
Last Modified: 01 Mar 2012 09:04
URI: http://eprints.iisc.ac.in/id/eprint/4098

Actions (login required)

View Item View Item